We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Expansive subdynamics for algebraic Z^d-actions.

Einsiedler, M. and Lind, D. and Miles, R. and Ward, T. (2001) 'Expansive subdynamics for algebraic Z^d-actions.', Ergodic theory and dynamical systems., 21 (6). pp. 1695-1729.


A general framework for investigating topological actions of Z^d on compact metric spaces was proposed by Boyle and Lind in terms of expansive behavior along lower dimensional subspaces of R^d. Here we completely describe this expansive behavior for the class of Z^d-actions given by commuting automorphisms of compact abelian groups. The description uses the logarithmic image of an algebraic variety together with a directional version of Noetherian modules over the ring of Laurent polynomials in several commuting variables.

Item Type:Article
Full text:(VoR) Version of Record
Download PDF
Publisher Web site:
Publisher statement:© Copyright Cambridge University Press 2001. This paper has been published by Cambridge University Press in "Ergodic theory and dynamical systems" (21: 6 (2001) 1695-1729)
Record Created:18 Oct 2012 15:05
Last Modified:08 Nov 2012 11:15

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library